Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A constructive method for the Thomas-Fermi equation

Authors: C. Y. Chan and S. W. Du
Journal: Quart. Appl. Math. 44 (1986), 303-307
MSC: Primary 34A45; Secondary 81G45
DOI: https://doi.org/10.1090/qam/856183
MathSciNet review: 856183
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34A45, 81G45

Retrieve articles in all journals with MSC: 34A45, 81G45

Additional Information

DOI: https://doi.org/10.1090/qam/856183
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society